# SDR SIMA9701402

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Box
- Part number: C245890001
- Condition: Failed
- Location: Rt Mlg
- Component: Rotol, B398
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CRP - FLT 3822 - GEAR UNSAFE RIGHT MAIN ON UPPER PANEL ON CLIMB.  MAINTENANCE CONFIRMED DISCREPANCY. REPLACED RT UPLOCK BOX IAW WITH ATR 72 AMM JIC 32-31-00.  PERFORMED GEAR SWING, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
